# SDR SWAA081496

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 74,532 hours, 53,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6549889
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FWD CARGO DOOR SKIN CRACKED AT DOOR HANDLE CUTOUT.  REPAIRED SKIN PER SWA EA.
